# SDR SWI2023F00490

- Difficulty date: September 23, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DR CLEAT ON LOWER CHANNEL FS320  HAS CORROSION    (C-CHECK RO 11/21/2023)   REMOVED AND  INSTALLED NEW REPLACEMENT CLIP P/N 600-31902-276 AT PAX DOOR FRAME FS.320 & LWR CHANNEL REF. CRJ200 SRM 51-42-06 & BOMBARDIER DWG. 600-31902 REV. Y . COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS WEIGHT STATEMENT: PART FOR PART REPLACEMENT. NO WEIGHT CHANGE NOTED
